# SDR C1HA200795021

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED RIGHT CUSP ANGLE TO FRAME SPLICE ATTACHED AFT SIDE OF STA 740 RIB AT FLOOR LEVEL STA 740-743 RBL 61.  CORROSION FOUND OUT OF LIMITS.  REPLACED ANGLE IAW B727 SRM 53-10-2 AND 51-30-2.
